# SDR AUS20030429

- Difficulty date: April 19, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Boeing 737-76N
- Engine: Ge CFM567B24
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Part number: 7592113101
- Condition: Contaminated
- Location: Hyd Power
- Part time: 3,524 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) HYDRAULIC RESERVOIR PRESSURISATION MODULE FILTER CONTAMINATED.SYSTEM A CASE DRAIN FILTER CONTAINED TRACES OF METAL.
